MathSciNet Relay Station
MathSciNet bibliographic data
MR184017 (32 #1493) 41.41
Olevskiĭ, A. M. On a problem of P. L. Ulʹjanov. (Russian) Uspehi Mat. Nauk 20 1965 no. 2 (122), 197–202.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement